American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Burkard Polster. $n$-unisolvent sets and flat incidence structures. Trans. Amer. Math. Soc. 350 (1998) 1619-1641. MR 1407710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] E. R. Lamken. Generalized balanced tournament designs . Trans. Amer. Math. Soc. 318 (1990) 473-490. MR 978380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] G. E. Andrews, I. P. Goulden and D. M. Jackson. Generalizations of Cauchy's summation theorem for Schur functions . Trans. Amer. Math. Soc. 310 (1988) 805-820. MR 973178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ding Zhu Du and F. K. Hwang. Balanced Howell rotations of the twin prime power type . Trans. Amer. Math. Soc. 271 (1982) 415-421. MR 654841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ding Zhu Du and F. K. Hwang. Symmetric skew balanced starters and complete balanced Howell rotations . Trans. Amer. Math. Soc. 271 (1982) 409-413. MR 654840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. N. Lehmer. On the congruences connected with certain magic squares . Trans. Amer. Math. Soc. 31 (1929) 529-551. MR 1501498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1